Alert archive / Colorado / Red Flag Warnings in 2024

Red Flag Warning 43, NWS Pueblo, CO

June 17, 20245 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 17, 2024, 2:09 PM MDT for 5 counties in Colorado. It took effect at Jun 18, 2024, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2024, 2:09 PM MDT (20:09 UTC)
In effect from
Jun 18, 2024, 12:00 PM MDT
Expired
Jun 18, 2024, 7:00 PM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4328 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WWUS85 KPUB 172009
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
209 PM MDT Mon Jun 17 2024

COZ224-181215-
/O.NEW.KPUB.FW.W.0043.240618T1800Z-240619T0100Z/
/O.CON.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
209 PM MDT Mon Jun 17 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR FIRE WEATHER ZONE 224...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR 
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from noon to 7 PM MDT Tuesday.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220>223-225>237-180300-
/O.CON.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
209 PM MDT Mon Jun 17 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 220, 221, 222, 223, 225, 226, 227, 228, 
229, 230, 231, 232, 233, 234, 235, 236, AND 237...

* Affected Area...Fire Weather Zones 220, 221, 222, 223, 225, 
  226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
009 
WWUS85 KPUB 180243
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
843 PM MDT Mon Jun 17 2024

COZ224-181845-
/O.EXP.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/
/O.CON.KPUB.FW.W.0043.240618T1800Z-240619T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
843 PM MDT Mon Jun 17 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220>223-225>237-180345-
/O.EXP.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
843 PM MDT Mon Jun 17 2024

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220,
221, 222, 223, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234,
235, 236, AND 237...

Critical fire weather conditions are not anticipated to persist
beyond 9 PM this evening, therefore the Red Flag Warning will be
allowed to expire.

$$
719 
WWUS85 KPUB 180932
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
332 AM MDT Tue Jun 18 2024

COZ224-190100-
/O.CON.KPUB.FW.W.0043.240618T1800Z-240619T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
332 AM MDT Tue Jun 18 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
979 
WWUS85 KPUB 182046
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
246 PM MDT Tue Jun 18 2024


COZ224-190100-
/O.CON.KPUB.FW.W.0043.000000T0000Z-240619T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
246 PM MDT Tue Jun 18 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
009 
WWUS85 KPUB 190039
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
639 PM MDT Tue Jun 18 2024

COZ224-190145-
/O.EXP.KPUB.FW.W.0043.000000T0000Z-240619T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
639 PM MDT Tue Jun 18 2024

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

Critical fire weather conditions are not anticipated to persist
beyond 7 PM this evening, therefore the Red Flag Warning will be 
allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 17, 12:12 PM MDT, 1 hour 57 minutes earlier. Its key messages:

  • Hot again one more day, but it will be a degree or two cooler than yesterday.
  • An isolated strong storm possible over the far eastern plains once again late this afternoon and early evening.
  • Cold front passage on Tuesday morning, stalling over NM-CO border, leading to cooler temperatures north of the front.
  • A severe thunderstorm is unlikely (15%) in the Baca County area Tuesday afternoon, but the chance remains.
  • Gulf of Mexico moisture reaches southern Colorado on Thursday and lasts through Sunday. T-Storms expected during this period.
Area forecast discussion, Jun 17, 12:12 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1212 PM MDT Mon Jun 17 2024

.KEY MESSAGES...

-  Hot again one more day, but it will be a degree or two
   cooler than yesterday.

-  An isolated strong storm possible over the far eastern
   plains once again late this afternoon and early evening.

-  Cold front passage on Tuesday morning, stalling over NM-CO
   border, leading to cooler temperatures north of the front.

-  A severe thunderstorm is unlikely (15%) in the Baca County
   area Tuesday afternoon, but the chance remains.

- Gulf of Mexico moisture reaches southern Colorado on Thursday
  and lasts through Sunday. T-Storms expected during this
  period.

&&

.UPDATE...
Issued at 1206 PM MDT Mon Jun 17 2024

The Red Flag Warning has been expanded to now include all of
south central and southeast Colorado given critical fuels in
place. The already warming temperatures and lowering dew points
will continue this afternoon. The hot and dry conditions along
with the gusty southerly winds will support critical fire
weather conditions this afternoon into the evening.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 242 AM MDT Mon Jun 17 2024

Currently...

An outflow boundary has moved across parts of the southeast CO
plains earlier this evening per radar and wind observations. This
boundary was located from roughly KLIC to east of KPUB down towards
Walsenburg. East of this line rather brisk south to southwest were
noted, with dwpts in the 50s to around 60 over the far eastern
plains. A few isolated storms were noted in far western KS, with
some weak echoes over the far eastern counties.

Today...

The heat will be with us once again, along with breezy to windy
southwest to west winds over the area by afternoon. We will see 100s
once again, but mainly from KLHX east ot the KS border. Max readings
should be about 103 so I do not plan on issuing any heat related
advisories with this package. Overall temps should be about 1 to 3
degrees cooler than max temps yesterday. Once again we may see one
or two thunderstorms over the far eastern plains today, and the
storms could produce locally strong gusty winds, mainly late this
afternoon and early evening over the far eastern plains.

Meteorological conditions favorable for extreme fire behavior will
occur over all of the fcst area today (gusty winds/low RH), However,
where the fuels are critical , a Red Flag Warning is in effect and
where the fuels are not critical, no fire weather highlights are in
place.

Tonight...

Another warm night is in store with the low level jet cranking once
again over the far eastern plains during the early morning hours.
However, relief is in sight as a lee trough will be pushing
across the Palmer Divide prior to sunrise and this system will
be bringing cooler air to the region for tomorrow.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 242 AM MDT Mon Jun 17 2024

Tuesday:

A cold front is set to pass over the region during the beginning of
the short term period (Tuesday at 6am). There is some varying
information about the speed at which the front passes over the
region, with the GFS being the slowest, but hi-rez EC, NAM suite of
products, and the hi-rez CAMs all agreeing that around 6am the front
will pass over the majority of the eastern plains. The front is
expected to stall along the NM/OK-CO border, which means that to the
north of the front cooler temperatures will exist, and to the south
hot temperatures will continue.

Another additional impact that has a low likelihood of occurring is
a supercell developing over the Baca County area on Tuesday
afternoon. Many of the HREF members keeps the severe caliber
convection over Kansas, but one member, the NAMNest, has been
persistent in developing a supercell over Baca County. Just
something to keep an eye out for, but MUCAPE ranges from 2000-3000
J/kg and the 0-6km Bulk Shear values of around 30-40kts.

Wednesday:

A proper post-frontal airmass sets up over southeastern Colorado -
which is very reminiscent of cold season frontal passages. Winds
shift from northerly to east-southeasterly with upslope flow filling
over the plains. Depending on how cold it actually gets, the air
mass may be too stable for thunderstorms on Wednesday, leaving just
rain showers over the far eastern plains. However, the forecast
right now is in the upper 70s for much of the eastern plains, which
presents around 800 J/kg of CAPE, so some rumbles of thunderstorms
are expected in the afternoon across the entire region. Right now
high temperatures over the mountain valleys and the plains are
forecast to be roughly the same with values in the 60s to mid 70s.

Thursday through Sunday:

A surge of Gulf of Mexico moisture will reach southern Colorado and
will remain in place throughout the rest of the forecast period
(Sunday), which will equate in a more active thunderstorm period.
CAPE values will not be impressive, with the max being on Thursday
and Friday and values being around 1000 J/kg and 0-6km Bulk Shear
value ranging around 20 to 25 kts over the plains. So thunderstorms
during this period will be relatively weak, perhaps an isolated
severe thunderstorm. Temperatures during this period will rebound
into the 90s over the plains and the 80s over the mountain valleys.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1206 PM MDT Mon Jun 17 2024

VFR conditions and dry weather are expected across the TAF sites
this forecast period. Southerly winds are quickly increasing at
all sites and expect that to continue through the afternoon
hours. These winds will diminish this evening, with an expected
front later tonight into early Tuesday morning shifting the
winds to a northeast to east direction at COS and PUB. VFR
conditions and dry weather will continue even with FROPA.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220>237.

&&

UPDATE...RODRIGUEZ
SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 17, 12:05 PM MDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1205 PM MDT Mon Jun 17 2024

COZ058>089-093>099-181815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1205 PM MDT Mon Jun 17 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

One or two strong to marginally severe storms will be possible along
the Colorado and Kansas border late this afternoon and early
evening. Wind gusts to 60 to 70 mph will be possible along with hail
up to the size of quarters.

Red Flag conditions are expected across many locations today due to
the heat, gusty winds, dry fuels and very low humidity values. Do
not burn today or do any activity which could cause a spark.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms develop over the plains and eastern mountains on
Tuesday. There is a low risk for an isolated severe thunderstorm
with up to 2 inch hail and 70 mph wind gusts over Baca County
Tuesday afternoon, but confidence is low that will form.
Thunderstorms will be a daily occurrence through the end of the
forecast period, but the main risks will be small hail, some gusty
winds, and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Jun 17, 1:46 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
146 PM MDT Mon Jun 17 2024

COZ095-097-098-172015-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-
146 PM MDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...SOUTHERN
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 215 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near
McClave, or 8 miles west of Lamar, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar and Wiley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3797 10276 3806 10289 3827 10275 3813 10253
TIME...MOT...LOC 1946Z 218DEG 21KT 3809 10278

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 17, 1:59 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Mon Jun 17 2024

COZ095>098-172030-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
159 PM MDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 230 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm over
Queens Reservoir, or 14 miles north of Lamar, moving north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chivington, Brandon, Neeoshe Reservoir, Neegronda Reservoir, Queens
Reservoir, and Sweetwater Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3818 10258 3825 10279 3858 10270 3848 10233
TIME...MOT...LOC 1959Z 201DEG 37KT 3829 10266

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:05 PM MDTSpecial Weather StatementPUBBent, Kiowa, Otero25 min
Jun 17, 1:46 PM MDTSpecial Weather StatementPUBKiowa29 min
Jun 17, 1:59 PM MDTSpecial Weather StatementPUBKiowa31 min
Jun 17, 2:04 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers26 min
Jun 17, 2:23 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers25 min
Jun 17, 2:48 PM MDTSpecial Weather StatementPUBKiowa57 min
Jun 17, 2:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers36 min

Nearby

Red Flag Warnings in Colorado, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.